Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The range of a vector measure has the Banach-Saks property


Author: R. Anantharaman
Journal: Proc. Amer. Math. Soc. 66 (1977), 183-184
MSC: Primary 28A45
Addendum: Proc. Amer. Math. Soc. 71 (1978), 359.
MathSciNet review: 0480931
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The above result of Diestel and Seifert is proved using the Banach-Saks theorem for $ {L^p}(\lambda ),1 < p < \infty $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A45

Retrieve articles in all journals with MSC: 28A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0480931-4
PII: S 0002-9939(1977)0480931-4
Article copyright: © Copyright 1977 American Mathematical Society